# SDR SWAA2021063080314

- Difficulty date: June 6, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT CARGO Z CHANNEL BETWEEN BS 727 AND BS 727E HAS EXFOLIATION AT BS 727C +14 AND SPOTS OF CORROSION AT FASTENER HOLES ALONG ITS LENGTH. ; / [01] REMOVED CORROSION AT AFT CARGO L\H ZEE CHANNEL FROM STA 727 TO 727C AS PER B737-700SRM 51-10-02-0G-0 EXFOLIATING CORROSION STILL BEING VISIBLE AFTER BLEND OUT FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL A;B;C;D AND E; [02] EXFOLIATING CORROSION STILL BEING VISIBLE AFTER BLEND OUT FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL A;B;C;D AND E ; VERIFIED.; [03] LOCATED AND DRILLED HOLES ON NEW AFT CARGO L\H ZEE CHANNEL FROM STA 727 TO 727E AS PER B727-700 51-40-08-0G-0 AND SRM 51-40-05-0G-0; [04] VERIFIED LOCATED AND DRILLED HOLES ON NEW AFT CARGO L\H ZEE CHANNEL FROM STA 727 TO 727E AS PER B727-700 51-40-08-0G-0 AND SRM 51-40-05-0G-0; [05] OK TO TREAT/PRIME; [06] TREATED AND PRIMED NEW ZEE CHANNEL AS PER B737-700 AMM 51-21-41-701 AND AMM 51-21-72-370-803; [07] CERTIFIED WORKED PERFORMED FOR TREAT AND PRIME FOR LT HAND ''ZEE'' CHANNEL OF AFT CARGO COMPARTMENT.; [08] VERIFIED. TREAT AND PRIME FOR L/H ''ZEE'' CHANNEL OF AFT CARGO COMPARTMENT; [09] OK TO INSTALL NUTPLATES; [10] INSTALLED NUTPLATES ON AFT CARGO L\H ZEE CHANNEL AS PER B737-700 SRM 51-40-02-0G-0; [11] VERIFIED INSTALLED NUTPLATES ON AFT CARGO L\H ZEE CHANNEL AS PER B737-700 SRM 51-40-02-0G-0; [12] VERIFIED ALL STEPS; [13] VERIFIED ALL STEPS
